Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 32, Number 5

On some degeneracy loci in the moduli space of pointed odd spin curves
M. K. Basok.
St. Petersburg Math. J. 32 (2021), 819-845
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4167871
Singular matrix conjugacy problem with rapidly oscillating off-diagonal entries. Asymptotics of the solution in the case when a diagonal entry vanishes at a stationary point
A. M. Budylin.
St. Petersburg Math. J. 32 (2021), 847-864
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4167872
On (2,3)-generation of matrix groups over the ring of integers, II
M. A. Vsemirnov.
St. Petersburg Math. J. 32 (2021), 865-884
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4167873
A cellular structure of the space of branched coverings for the two-dimensional sphere
V. I. Zvonilov and S. Yu. Orevkov.
St. Petersburg Math. J. 32 (2021), 885-904
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4167874
Volume ratios for Cartesian products of convex bodies
A. I. Khrabrov.
St. Petersburg Math. J. 32 (2021), 905-916
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4167875
The prime spectrum of an automorphism group of an $\mathrm {AT4}(p,p+2,r)$-graph
L. Yu. Tsiovkina.
St. Petersburg Math. J. 32 (2021), 917-928
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4167876
Inner factors of analytic functions of variable smoothness in the closed disk
N. A. Shirokov.
St. Petersburg Math. J. 32 (2021), 929-954
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4167877